Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A Jensen-Rohrlich type formula for the hyperbolic 3-space


Authors: S. Herrero, Ö. Imamoḡlu, A.-M. von Pippich and Á. Tóth
Journal: Trans. Amer. Math. Soc. 371 (2019), 6421-6446
MSC (2010): Primary 11F03, 11F55; Secondary 11F72
DOI: https://doi.org/10.1090/tran/7484
Published electronically: August 17, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a Jensen-Rohrlich type formula for a certain class of automorphic functions on the hyperbolic 3-space for the group $ \mathrm {PSL}_2(\mathcal {O}_K)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11F03, 11F55, 11F72

Retrieve articles in all journals with MSC (2010): 11F03, 11F55, 11F72


Additional Information

S. Herrero
Affiliation: Department of Mathematical Sciences, Chalmers University of Technology and University of Gothenburg, SE-412 96 Gothenburg, Sweden
Email: sebastian.herrero.m@gmail.com

Ö. Imamoḡlu
Affiliation: Department of Mathematics, ETH Zürich, Rämistrasse 101, CH-8092 Zürich, Switzerland
Email: ozlem@math.ethz.ch

A.-M. von Pippich
Affiliation: Fachbereich Mathematik, Technische Universität Darmstadt, Schloßgartenstrasse 7, D-64289 Darmstadt, Germany
Email: pippich@mathematik.tu-darmstadt.de

Á. Tóth
Affiliation: Department of Analysis, Eötvös Loránd University and MTA Rényi Intézet Lendület Automorphic Research Group, South Building Room 3.207, Budapest, Hungary
Email: toth@cs.elte.hu

DOI: https://doi.org/10.1090/tran/7484
Received by editor(s): June 3, 2017
Received by editor(s) in revised form: December 4, 2017
Published electronically: August 17, 2018
Additional Notes: The fourth author was supported in part by the MTA Rényi Intézet Lendület Automorphic Research Group and the NKFIH (National Research, Development and Innovation Office) grant ERC_HU_15_118946.
Article copyright: © Copyright 2018 American Mathematical Society